# SDR REXA2017091000998

- Difficulty date: September 10, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 23,279 hours, 15,096 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Gauge
- Condition: Broken
- Location: Oxygen Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD PORTABLE OXYGEN BOTTLE GAUGE BROKEN.  REMOVED & REPLACED THE PORTABLE OXYGEN BOTTLE IAW AMM 35-31-01. OPS CHECKED GOOD.
